Discussions that mention tofranil

Depression board


Dearest Mokie, sounds like you have a good doc! Maybe you felt good about her getting on you because it meant that she cared about you? I also think that it is good that you are getting angry. I have always used my angry energy to get moving and do something about whatever was bothering me. I think anger can be an excellent motivator.

You know, I think that there is a connection between antidepressants and sleep. Guess what, I am on an antidepressant right now - not for depression though! I have just recently gotten this special allergy shot called LDA. This 3rd shot that I have gotten is really stirring up my system and it is causing my allergies to get worse before they get better (just the inhaled allergies, not the food or chemical). Well, anyway, there are very few medications that you can take for 3 weeks after this shot because they will mess up the shot. The antidepressant Tofranil works as an antihistamine so I have to take it for my allergies. It actually is an excellent antihistamine. I think that it works better than the usual ones! Anyway, early in the morning I start to wake up a bit and my sleep is not as good (3-5AM). If I were anxious or worrying right now I am sure that that combination would totally ruin my sleep. I am a bit hyper on this med too, this is probably what is ruining my sleep.